Results 1 to 2 of 2
  1. #1
    muhammad1185's Avatar
    muhammad1185 is offline Associate Member
    Join Date
    Mar 2008
    Location
    england
    Posts
    217

    Unhappy feeling ill on deca, any help guys?

    hi,

    im on week 2 of a test/deca cycle, ive had 3 shots so for, each of test e 250, and deca 200, i feel really ill all of a sudden, my throat kills(gland pain) this has caused temp and headaches, is this me just falling ill, or the effect of gear?

    i have also come up with spots on the weirdest of places, i know this is because of the gear. what should i do to avoid these spots?

    i am currently taking 0.25mgs arimidex everyday and vitamin b supplements. should, should i use another ai, is the arimidex not working, i have proviron , nolva, letro, and liquid arimidex on hand.

    thanks guys

  2. #2
    PT's Avatar
    PT
    PT is offline DUNAMIS ~ AR-Elite Hall of Famer~
    Join Date
    May 2003
    Location
    United States
    Posts
    12,157
    like i told you in the pm your either just sick or you have the test flu but either way just deal with it and you'll be better in a few days. as for the spots, what do they look like and where are they? how do you know the gear caused spots on you? i cant imagine it being from the gear unless its around the spot you injected
    source checks- 200 posts and 6 month membership min. entirely within my discretion
    PT is a fictional character and all posts are for entertainment purposes only.




Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •